# SDR NOCA14407

- Difficulty date: July 25, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 47666
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 20-24.  REMOVED AND REPLACED POWER SUPPLY AS PER MM 33-51-07.
